Fevastin

Manufacturer: Tablets

Fevastin belongs to class of drugs called analgesics and antipyretics.

Active ingredient of Fevastin is paracetamol (Acetaminophen). It is usually prescribed to reduce pain and fever.

Fevastin is available as

Fevastin inj 150mg / ml (2ml). Price approximately INR 9.00

Fevastin belongs to FDA pregnancy category B

Animal studies have failed to demonstrate a risk to the fetus and there are no adequate and well controlled studies in pregnant women. This means that this medication is not expected to be harmful to an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant during treatment.

Fevastin for lactating women

Paracetamol is excreted in breast milk but in small amounts. It is unlikely that it cause any harm to the unborn baby. American academy of pediatrics classified paracetamol as a safe drug for breast feeding women.

Paracetamol is available in combination with other medicines like codeine, hence always consult with healthcare professional before using paracetamol.

Warnings for Fevastin

Overdose of Fevastin can cause hepatotoxicity.

If you are a regular alcohol drinker consult your doctor before taking the Fevastin.

Adverse reactions with Fevastin

Paracetamol rarely cause side effects / adverse reactions but if you observe any of the following side effects stop the medication and consult your doctor immediately.

Nausea 

Allergic reactions like skin rashes

Dizziness

Trouble breathing

Very rare liver damage

Fevastin is also used for

Back pain

Headache

Muscle pain

Osteoarthritis

Tooth pain

Common cold

Cold and flu

Menstrual cramps

Other brands contain paracetamol are

Alcocin

Alice

Babygesic

Crocin

Doliprane

Dolo

Dolodart

Dolopar

Ezeepara

Febrex

Febrinil

Fenace

Fep

Fepamol

Genmole

Histacold

Ifimol

Junimol RDS

Kelvin

Lanol

Lupipara

Malidens

Mino

Oyup

Pacimol

Panact

Written by: healthplus24.com team

Date last updated: November 15, 2014